Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 94, NWS Indianapolis, IN

July 10, 2013Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 10, 2013, 11:13 AM EDT for Parke County, Vermillion County, Indiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 11:13 AM EDT (15:13 UTC)
Expired
Jul 10, 2013, 12:00 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 11:28 AM EDTTSTM WND DMG3 Nw Marshall, INTREES WERE REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAYS 41 AND 47 IN NORTHEAST PARKE COUNTY.
Jul 10, 11:40 AM EDTTSTM WND DMGMecca, INTREES REPORTED DOWN ACROSS THE SOUTHERN PART OF THE COUNTY.
Jul 10, 12:05 PM EDTTSTM WND DMG4 S Rockville, INNUMEROUS TREES DOWN ALONG 41 AND IN SOUTHERN END OF COUNTY FROM ROCKVILLE SOUTH. TIME AND LOCATION OF REPORT VERY ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3158 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WUUS53 KIND 101513
SVRIND
INC121-165-101600-
/O.NEW.KIND.SV.W.0094.130710T1513Z-130710T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL NOON EDT

* AT 1111 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ROCKVILLE...MECCA...BLOOMINGDALE...TURKEY RUN STATE PARK...MARSHALL
  AND JUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3978 8753 3995 8737 3995 8728 3980 8703
      3960 8721 3961 8725
TIME...MOT...LOC 1512Z 276DEG 14KT 3986 8733

HAIL...0.75IN
WIND...60MPH

$$

JK
2 follow-up statements
784 
WWUS53 KIND 101538
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 AM EDT WED JUL 10 2013

INC121-165-101600-
/O.CON.KIND.SV.W.0094.000000T0000Z-130710T1600Z/
VERMILLION IN-PARKE IN-
1138 AM EDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARKE AND
SOUTHERN VERMILLION COUNTIES UNTIL NOON EDT...

AT 1135 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ROCKVILLE...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...BRIDGETON AND JUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3990 8724 3980 8703 3961 8720 3961 8725
      3977 8751
TIME...MOT...LOC 1538Z 276DEG 14KT 3985 8720

HAIL...0.75IN
WIND...60MPH

$$

JK
400 
WWUS53 KIND 101546
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 AM EDT WED JUL 10 2013

INC121-165-101556-
/O.CAN.KIND.SV.W.0094.000000T0000Z-130710T1600Z/
VERMILLION IN-PARKE IN-
1146 AM EDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR PARKE AND SOUTHERN VERMILLION
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3990 8724 3980 8703 3961 8720 3961 8725
      3977 8751
TIME...MOT...LOC 1546Z 276DEG 14KT 3985 8716

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:15 AM EDT, 58 minutes earlier.

Area forecast discussion, Jul 10, 10:15 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 AM EDT WED JUL 10 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

ISSUED AT 145 AM EDT WED JUL 10 2013

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND THIS
EVENING AS A COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL INDIANA AND
INTERACTS WITH VERY WARM...MOIST AND UNSTABLE AIR. THEN...DRY
WEATHER IS EXPECTED THURSDAY THROUGH EARLY NEXT WEEK AS AN UPPER
RIDGE BUILDS IN. TEMPERATURES WILL BE IN THE UPPER 80S TO LOWER 90S
TODAY WITH HIGH HUMIDITY. THEN...THURSDAY THROUGH SATURDAY WILL BE
SLIGHTLY BELOW NORMAL WITH LOWER HUMIDITY AND AFTERNOON HIGHS IN THE
LOWER TO MID 80S. FINALLY...LATE IN THE WEEKEND AND EARLY NEXT WEEK
TEMPERATURES WILL RETURN TO NORMAL IN THE MID 80S TO AROUND 90 AS
THE RIDGE BECOMES MORE ESTABLISHED.

&&

.NEAR TERM /TODAY AND TONIGHT/...

ISSUED AT 1002 AM EDT WED JUL 10 2013

14Z UPDATE...SCATTERED SHOWERS AND THUNDERSTORMS...A FEW ISOLATED
SEVERE...ARE CURRENTLY ON THE RADAR MOSAIC ACROSS MUCH OF CENTRAL
AND SRN ILLINOIS. AS THIS ACTIVITY IS PUSHING VERY QUICKLY E/SE
WARD AND NEARING THE IL/IN STATE LINE...HAVE BEEFED UP POPS FOR
THE NEXT FEW HOURS BEFORE THE FROPA THIS AFTERNOON. PART OF THE
FRONT LIES ACROSS CENTRAL IL AND IS MOVING RAPIDLY SE AT THIS
HOUR. SPC UPDATED THE SLIGHT RISK TO ENCOMPASS THE ENTIRE
CWA...RATHER THAN JUST THE SRN 2/3 BASED ON THIS RADAR TREND. BULK
OF THE THE ACTIVITY IS STILL SUB-SEVERE...BUT AS IT CROSSES THE
STATE LINE AND ENTERS AN EVEN MORE UNSTABLE ATMOSPHERE...WITH THE
FRONT LATER INTERACT WITH IT...EXPECT STORMS TO INCREASE IN
COVERAGE AND STRENGTH. PREVIOUS DISCUSSION FOLLOWS...

MAIN CHALLENGE TO THE NEAR TERM WILL BE TIMING OF COLD FRONT ACROSS
CENTRAL INDIANA AND RESULTANT THUNDERSTORM CHANCES. COLD FRONT WAS
CURRENTLY FROM THE UPPER PENINSULA OF MICHIGAN SOUTHWEST TO SOUTHERN
IOWA. MODELS...ESPECIALLY THE 00Z GFS AND 21Z SREF...ARE NOW MUCH
QUICKER TO BRING THE FRONT SOUTHEAST ACROSS THE FORECAST AREA AS
STRONG CANADIAN TROUGH PIVOTS ACROSS NORTHERN ONTARIO. THE OTHER
DETERMINISTIC MODELS ARE PRETTY CLOSE IN BRINGING THE FRONT TO JUST
SOUTH OF A FORT WAYNE TO LAFAYETTE LINE AT 18Z AND TO OUR
SOUTHERNMOST TIER OF COUNTIES BY 00Z. MODELS INCLUDING SOUNDINGS ALL
ARE INDICATING A BAND OF MIXED LAYER CAPES OVER 3000 J/KG JUST AHEAD
OF THE COLD FRONT AS COOLING MID LEVEL LAPSE RATES INTERACT WITH THE
SOUPY AIRMASS. MEANWHILE...75 PLUS UPPER LEVEL JET STREAK ACROSS THE
LOWER GREAT LAKES WILL RESULT IN UPPER LEVEL DIVERGENCE ACROSS
CENTRAL INDIANA. ALTHOUGH...THERE WILL ONLY BE MARGINAL
UNI-DIRECTIONAL SHEAR...DEGREE OF INSTABILITY AND UPPER JET STREAK
COULD RESULT IN AT LEAST A FEW SEVERE STORMS THIS AFTERNOON AND
EARLY EVENING PER SPC DAY1 OUTLOOK. DAMAGING WINDS WILL BE THE  MAIN
THREAT. WITH PRECIPITABLE WATER REMAINING AROUND 2 INCHES...HEAVY
RAIN WILL ALSO BE A CONCERN. WITH HIGH CONVECTIVE TEMPERATURES...THE
STORMS MAY NOT GET GOING TIL THE FRONT IS SOUTH OF OUR NORTHWESTERN
COUNTIES...SO WILL GO WITH LOWEST POPS THERE WITH THE HIGHEST
SOUTHEAST. WILL HOLD ON TO SMALL CHANCE POPS AFTER 00Z...AND THEN
DRY AFTER 06Z AS THE FRONT SETTLES SOUTH OF THE OHIO RIVER AND DRIER
AIR MOVES IN AS BROAD SURFACE HIGH PRESSURE SETTLES IN. COULD STILL
BE SOME LINGERING CLOUDS AS UPPER TROUGH PIVOTS SOUTH ACROSS
SOUTHERN ONTARIO WITH CYCLONIC FLOW ACROSS THE FORECAST AREA.

MOS TEMPERATURES CLOSE TODAY AND APPEAR REASONABLE. TONIGHT...PREFER
CLOSER TO THE NOT AS COOL 00Z NAM MOS AS CLOUDS THERE SHOULD BE SOME
CLOUDS LINGERING AROUND.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

ISSUED AT 145 AM EDT WED JUL 10 2013

MODELS IN DECENT AGREEMENT ON UPPER RIDGE ACROSS THE FOUR CORNERS
EXPANDING NORTHEAST TOWARD THE GREAT LAKES BY FRIDAY NIGHT AS
SURFACE HIGH PRESSURE MOVES FROM THE UPPER MIDWEST TO THE LOWER
GREAT LAKES AND THEN TO THE ADIRONDACKS. MODEL TIME SECTIONS WERE
SHOWING VERY DRY ATMOSPHERE EXCEPT SOME LEFT OVER LOW LEVEL
MOISTURE. THIS SHOULD RESULT IN LITTLE CLOUD COVER EXCEPT PERHAPS ON
THURSDAY WHEN THE UPPER TROUGH DIVES SOUTH ACROSS THE EASTERN GREAT
LAKES AND UPPER OHIO VALLEY. EVEN THEN...SHOULD STILL SEE SOME
SUNSHINE. WILL GO COOLER THAN MOS FOR DAYTIME HIGHS AS 850 MILLIBAR
TEMPERATURES DROP TO 12 TO 13 DEGREES. NIGHTTIME LOWS SIMILAR FROM
MOS AND LOOK OK.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 301 AM EDT WED JUL 10 2013

LATEST INITIALIZATION IS KEEPING ENTIRE EXTENDED PERIOD DRY...
AND WILL NOT DEVIATE FROM THAT AT THIS TIME. BROAD RIDGE OF HIGH
PRESSURE WILL BE ANCHORED OVER MUCH OF THE GREAT LAKES AND OHIO
VALLEY REGIONS. THE ONLY CAVEAT WOULD BE SOME PRECIP OVER THE
SOUTHEAST QUADRANT OF FORECAST AREA AT THE BEGINNING OF NEXT WEEK
AS AN UPPER LOW RETROGRADES FROM THE NORTHEAST U.S. TO THE
TENNESSEE VALLEY. COOLER EASTERLY FLOW WILL RESULT IN HIGH TEMPS
IN THE LOW TO MID 80S AT THE BEGINNING OF THE LONG TERM...BUT AS
FLOW BECOMES MORE SOUTHERLY LATER IN THE PERIOD...HIGHS WILL START
APPROACHING THE MID TO UPPER 80S. THE SAME TREND WILL BE TRUE FOR
THE OVERNIGHT LOWS...MID 60S IN THE BEGINNING OF THE LONG TERM
PERIOD...AND LOW 70S BY THE END OF PERIOD.

&&

.AVIATION /DISCUSSION FOR 1500Z TAF UPDATE/...

ISSUED AT 1015 AM EDT WED JUL 10 2013

VERY LOW CERTAINTY INTO AFTERNOON. NUMEROUS THUNDERSTORMS
PRODUCING BRIEF IFR VISIBILITIES AND MVFR CEILINGS...ALONG WITH
GUSTY WINDS.

DRIER AIR WILL QUICKLY FILTER INTO TAF SITES AFTER THU 03Z.
AT THAT TIME...ALL TAF SITES WILL DEFINITELY BE AT VFR CATEGORY
AND REMAIN THAT WAY FOR THE REMAINDER OF TAF PERIOD. WINDS WILL COME
AROUND TO THE NORTHEAST AROUND 10 KNOTS POST COLD FRONT THIS
EVENING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MK
NEAR TERM...SMF/MK
SHORT TERM...MK
LONG TERM....TDUD
AVIATION...JK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 10, 3:47 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT WED JUL 10 2013

INZ021-028>031-035>049-051>057-060>065-067>072-111000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
347 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE STORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND LIGHTNING.

TIMING: THIS AFTERNOON AND EVENING.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL
INDIANA THIS AFTERNOON AND EARLY EVENING. THE FRONT WILL INTERACT
WITH A WARM...MOIST AND UNSTABLE ATMOSPHERE TO SCATTERED TO NUMEROUS
THUNDERSTORMS TO CENTRAL INDIANA MAINLY THIS AFTERNOON AND
EVENING. SOME OF THE STORMS COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: DRY WEATHER IS EXPECTED ACROSS CENTRAL INDIANA LATE THIS
WEEK THROUGH EARLY NEXT WEEK.

DISCUSSION: HIGH WILL PRESSURE WILL BRING DRY WEATHER TO CENTRAL
INDIANA LATE THIS WEEK THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR FOR POSSIBLE ACTIVATION
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Special weather statement, Jul 10, 10:42 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 AM EDT WED JUL 10 2013

INZ043-044-101530-
PARKE-VERMILLION-
1042 AM EDT WED JUL 10 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN PARKE AND CENTRAL
VERMILLION COUNTIES UNTIL 1130 AM EDT...

AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF WESTVILLE...OR 9 MILES
SOUTHEAST OF DANVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWPORT...
  CAYUGA...
  DANA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4003 8754 3992 8742 3996 8717 3995 8714
      3971 8752 3974 8754
TIME...MOT...LOC 1442Z 282DEG 57KT 4001 8748

JK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:42 AM EDTSpecial Weather StatementINDVermillion48 min
Jul 10, 11:13 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more4 hr
Jul 10, 11:47 AM EDTFlash Flood WarningINDClay, Parke, Vermillion6 hr
Jul 10, 12:25 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Putnam, Vigo50 min
Jul 10, 12:41 PM EDTSevere Thunderstorm WarningINDTippecanoe34 min
Jul 10, 12:46 PM EDTSevere Thunderstorm WarningINDHamilton, Madison44 min
Jul 10, 12:54 PM EDTAreal Flood WarningINDClay, Parke, Putnam6 hr
Jul 10, 12:58 PM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Lawrence, Martin, Monroe47 min
Jul 10, 1:23 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton52 min
Jul 10, 1:37 PM EDTAreal Flood WarningINDCarroll14 hr
Jul 10, 1:50 PM EDTSevere Thunderstorm WarningINDRush25 min
Jul 10, 2:03 PM EDTFlash Flood WarningINDCarroll6 hr
Jul 10, 5:54 PM EDTAreal Flood WarningINDClay, Parke, Putnam, Vermillion8 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.